Document Type

Article

Publication Date

4-2001

Publication Title

International Journal of Computational Geometry & Applications

Abstract

The recent result that n congruent balls in Rd have at most 4 distinct geometric permutations is described.

Keywords

Line transversal, geometric permutation, stabbing

Volume

11

Issue

2

First Page

239

Last Page

242

DOI

dx.doi.org/10.1142/S021819590100047X

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 12, 2, 2001, 239-242, dx.doi.org/10.1142/S021819590100047X © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Share

COinS